I was diagnosed with GAD and agoraphobia.. and they put me on zoloft and xanax (to take when I have panic attacks). I have been on the zoloft for 5 days now, but I have been feeling very jumpy and excitable and it seems to make my anxiety worse. Its hard to drive because of how anxious I am now. Anyone else have any ideas or should I wait it out 2 weeks... I've heard it gets worse before it gets better... ?
In my experience with Zoloft, it definitely 'upped' my anxiety a little while I started taking it. For me, I expected it, so I did wait it out and in the long run it really helped along with talk therapy. Paitence is the name of the game with SSRIs...they can take a few weeks to start kicking in.
from what ive heard about zoloft is that it takes up to six weeks before you see any changes, but it works, so hang in there, keep taking it. if after the six weeks and you see no changes, go back to your dr an tell him about how you feel.
good luck and god bless
Hang in there!! I too felt the same way when I first started zoloft. It was kinda like I was waiting for something to change, so I focused WAY too much on it and it almost made it worst at first...HOWEVER, within a week or two, I noticed a HUGE change for the better and I started feeling very happy and didn't obsess over my anxiety. Now a year later, I am still on it and hardly think about it at all (except for lately, as I am wondering if my son has it) :(
Anyways, I would suggest to hang in there and give it a try...you will be OK!!
idjust like to say thanks to all of you for helping each other out through panic and anxiety i read in here alot and it always makes me feel better. ive dealt with it for 3 years and i still have my days but for the most art thing s are great just a little edgy now with the new baby boy ! so starting back up with zoloft and like you all say im very jumpy! so good luck to all and thanks again for the encoraging words!
Hi there!!!! i just started Zoloft 4 days ago and i'm taking ativan while waiting for the zoloft to work. i just want to know if anyone felt kind of stoned and out of it when they first stared.... and if it will go away? and dont know if its one or the other, or the combination of the two. its kinda weird, i have moments of clearity during the day and then other times i feel like i'm going crazy!!! did i mention this is alll new to me. i started having panic attacks about 4 weeks ago. it just came on so fast. super scary! the other thing that seems to be bothering me is i have this lump in my throat and feel really nausous...will this go away?
I started Zoloft 3 days ago and cannot stand how it makes me feel, so not like myself, nausea, anxiety, spacey, cant work out, I poured the pills down the toilet. I fiqure anything that had that strong of an effect on my body I can do without, plus I ve read about how it lowers your metabilisum and weight gain. No thanks I will look for a healthier option
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.